A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]

Demeze-Jouatsa G-H (2018) Center for Mathematical Economics Working Papers; 583.
Bielefeld: Center for Mathematical Economics.

Diskussionspapier | Veröffentlicht | Englisch
 
Download
OA 301.92 KB
Abstract / Bemerkung
Smith (1995) presented a necessary and sufficient condition for the finite- horizon perfect folk theorem. In the proof of this result, the author constructed a family of five-phase strategy profiles to approach feasible and individually rational payoff vec- tors of the stage-game. These strategy profiles are not subgame perfect Nash equilibria of the finitely repeated game. I illustrate this fact with a counter-example. However, the characterization of attainable payoff vectors by Smith remains true. I provide an alternative proof.
Stichworte
Finitely Repeated Games; Subgame Perfect Nash Equilibrium; Folk Theorem; Discount Factor
Erscheinungsjahr
2018
Band
583
Seite(n)
19
ISSN
0931-6558
Page URI
https://pub.uni-bielefeld.de/record/2930380

Zitieren

Demeze-Jouatsa G-H. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers. Vol 583. Bielefeld: Center for Mathematical Economics; 2018.
Demeze-Jouatsa, G. - H. (2018). A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.] (Center for Mathematical Economics Working Papers, 583). Bielefeld: Center for Mathematical Economics.
Demeze-Jouatsa, G. - H. (2018). A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583, Bielefeld: Center for Mathematical Economics.
Demeze-Jouatsa, G.-H., 2018. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, no.583, Bielefeld: Center for Mathematical Economics.
G.-H. Demeze-Jouatsa, A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, vol. 583, Bielefeld: Center for Mathematical Economics, 2018.
Demeze-Jouatsa, G.-H.: A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583. Center for Mathematical Economics, Bielefeld (2018).
Demeze-Jouatsa, Ghislain-Herman. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Bielefeld: Center for Mathematical Economics, 2018. Center for Mathematical Economics Working Papers. 583.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T09:19:00Z
MD5 Prüfsumme
f26d5d02d79143f35b806b08f1f008cd

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar